# SDR E81R201110281572

- Difficulty date: October 28, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0031
- Aircraft time: 2,178 hours, 1,617 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INVESTIGATED FLIGHT CREW REPORT OF LT MAIN GEAR UNLOCKED INDICATION FOLLOWING LANDING GEAR RETRACTION AFTER DEPARTURE.  LANDING GEAR ANNUNCIATOR INDICATIONS REPORTED NORMAL AFTER LANDING GEAR EXTENDED. CLEANED AND LUBRICATED LANDING GEAR POSITION SWITCHES AS REQUIRED, POSITION WARNING INDICATIONS NORMAL DURING REPEATED LANDING GEAR RETRACTION/EXTENSION CYCLES WITH ACFT ON JACKS.
